# SDR AALA202206242045

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 20,131 hours, 9,062 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 93855
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 5,871 hours, 2,645 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PUSH BACK CAPTAINS DIRECT WINDSHIELD SHATTERED (INNER PANE). REPLACED CAPTAINS WINDSHIELD PER AMM 56-11-11. (AALA202206242045) MAINTENANCE ALSO REPLACED THE LEFT-HAND WINDSHIELD HEAT COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 30-42-34. (AALA202206249396)
